# SDR SWAA2021030150888

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 56,526 hours, 33,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reveal
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LINER WINDOW REVEAL IS CRACKED / R&R AFT ENTRY DOOR LINER WINDOW REVEAL IAW AMM 52-13-31.
